# SDR M7FR170101

- Difficulty date: February 13, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N509TJ
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- Aircraft time: 10,004 hours, 50,128 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 11730550
- Part serial: 056INDA
- Condition: Corroded
- Location: Tailboom Stab
- Part time: 1,536 hours, 5,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODICAL INSPECTION, IT WAS DISCOVERED THAT THE HORIZONTAL STABILIZER HAD SOME AREAS OF SUSPECTED SEVERE CORROSION. THE STABILIZER WAS REMOVED AND SENT FOR FURTHER EXAMINATION. IT WAS DETERMINED THAT THERE WERE MANY AREAS OF SEVERE CORROSION. IT WAS DECIDED TO NOT REPAIR THE ITEM DUE TO COST AND TO REPLACE INSTEAD.
